# SDR KCSA081375

- Difficulty date: August 11, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 77,200 hours, 19,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700 FUSELAGE FRAME WEB DENTED ABOVE STR 47R.  (S)
